Alert archive / Kansas / Frost Advisories in 2008

Frost Advisory 3, NWS Dodge City, KS

October 24, 200815 counties in Kansas

NWS Dodge City, KS issued this frost advisory at Oct 24, 2008, 12:49 PM CDT for 15 counties in Kansas. It took effect at Oct 25, 2008, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2008, 12:49 PM CDT (17:49 UTC)
In effect from
Oct 25, 2008, 4:00 AM CDT
Expired
Oct 25, 2008, 9:00 AM CDT
In force
5 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 5.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDDC 241749
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1249 PM CDT FRI OCT 24 2008

...FROST IS LIKELY LATE TONIGHT...

.MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. TOWARD SUNRISE, AREAS
OF FROST WILL FORM AND PERSIST UNTIL A COUPLE HOURS AFTER SUNRISE
SATURDAY MORNING,

KSZ030-031-043>046-064>066-078>081-089-090-250200-
/O.NEW.KDDC.FR.Y.0003.081025T0900Z-081025T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-
EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
1249 PM CDT FRI OCT 24 2008

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. 

MORNING TEMPERATURES IN THE LOWER TO MID 30S AND LIGHT WINDS WILL
RESULT IN WIDESPREAD FROST TOMORROW MORNING. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

12
3 follow-up statements
000 
WWUS73 KDDC 250200
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
900 PM CDT FRI OCT 24 2008

...FROST IS LIKELY LATE TONIGHT...

.MAINLY CLEAR SKIES AND LIGHT WINDS WILL PREVAIL ACROSS PARTS OF
CENTRAL AND SOUTHWEST KANSAS OVERNIGHT. THIS WILL ALLOW
TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S BY SUNRISE
SATURDAY MORNING. AREAS OF FROST WILL FORM LATER TONIGHT AND
CONTINUE FOR AN HOUR OR SO AFTER SUNRISE BEFORE BURNING OFF.

KSZ030-031-043>046-064>066-078>081-089-090-251400-
/O.CON.KDDC.FR.Y.0003.081025T0900Z-081025T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-
EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
900 PM CDT FRI OCT 24 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY. 

MORNING TEMPERATURES IN THE LOWER TO MID 30S AND LIGHT WINDS WILL
RESULT IN WIDESPREAD FROST TOMORROW MORNING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

GERARD
000 
WWUS73 KDDC 250840
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
340 AM CDT SAT OCT 25 2008

...FROST IS LIKELY THIS MORNING...
...FREEZING TEMPERATURES LIKELY OVER SECTIONS OF SOUTHWEST KANSAS
SUNDAY NIGHT AND MONDAY MORNING...

.CLEAR SKIES AND LIGHT WINDS WITH LOW TEMPERATURES IN THE LOW 30S
WILL CONTRIBUTE TO AREAS OF FROST THIS MORNING. IN ADDITION
ANOTHER PUSH OF COLDER AIR SUNDAY NIGHT WILL MAKE POSSIBLE
WIDESPREAD FREEZING TEMPERATURES SUNDAY NIGHT AND MONDAY MAINLY 
EAST OF A SCOTT CITY TO DODGE CITY AND COLDWATER LINE. 

KSZ030-031-043>046-064>066-078>081-251645-
/O.NEW.KDDC.FZ.A.0001.081027T0800Z-081027T1500Z/
/O.CON.KDDC.FR.Y.0003.081025T0900Z-081025T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-
EDWARDS-KIOWA-PRATT-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT
340 AM CDT SAT OCT 25 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

MORNING TEMPERATURES IN THE LOWER TO MID 30S...AND LIGHT
WINDS...WILL RESULT IN WIDESPREAD FROST THIS MORNING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING. 

A FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS ARE
POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION.


$$

KSZ089-090-251400-
/O.CON.KDDC.FR.Y.0003.081025T0900Z-081025T1400Z/
COMANCHE-BARBER-
INCLUDING THE CITIES OF...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
340 AM CDT SAT OCT 25 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

MORNING TEMPERATURES IN THE LOWER TO MID 30S AND LIGHT WINDS WILL
RESULT IN WIDESPREAD FROST THIS MORNING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

RUSSELL
000 
WWUS73 KDDC 251403
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
903 AM CDT SAT OCT 25 2008

...FREEZING TEMPERATURES LIKELY OVER SECTIONS OF SOUTHWEST KANSAS
SUNDAY NIGHT AND MONDAY MORNING...

.ANOTHER PUSH OF COLDER AIR IS EXPECTED SUNDAY NIGHT WHICH WILL
MAKE POSSIBLE WIDESPREAD FREEZING TEMPERATURES EARLY MONDAY MAINLY
EAST OF A SCOTT CITY TO DODGE CITY AND COLDWATER LINE.

KSZ030-031-043>046-064>066-078>081-252215-
/O.EXP.KDDC.FR.Y.0003.000000T0000Z-081025T1400Z/
/O.CON.KDDC.FZ.A.0001.081027T0800Z-081027T1500Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-
EDWARDS-KIOWA-PRATT-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT
903 AM CDT SAT OCT 25 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY EXPIRED AT 9 AM CDT THIS MORNING. A FREEZE
WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING.

ANOTHER PUSH OF COLD AIR IS EXPECTED SUNDAY NIGHT BEHIND A COLD
FRONT WHICH WILL MOVE SOUTH ACROSS THE STATE. TEMPERATURES WILL
LIKELY FALL INTO THE UPPER 20S AND LOWER 30S BY EARLY MONDAY
MORNING.

A FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS ARE
POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

KSZ089-090-251515-
/O.EXP.KDDC.FR.Y.0003.000000T0000Z-081025T1400Z/
COMANCHE-BARBER-
INCLUDING THE CITIES OF...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
903 AM CDT SAT OCT 25 2008

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY EXPIRED AT 9 AM CDT THIS MORNING.

TEMPERATURES HAD CLIMBED OUT OF THE 30S AND INTO THE 40S ACROSS
THE AREA THIS MORNING. AS A RESULT THE FROST ADVISORY HAS BEEN
ALLOWED TO EXPIRE.


$$


BURGERT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 24, 3:50 AM CDT, 8 hours 59 minutes earlier.

Area forecast discussion, Oct 24, 3:50 AM CDT, 8 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
350 AM CDT FRI OCT 24 2008

.DISCUSSION...

DAYS 1-2...

THE WEATHER PATTERN IS SHIFTING INTO ONE THAT WILL PRODUCE MUCH MORE
PLEASANT WEATHER CONDITIONS FOR SOUTHWEST KANSAS IN THE NEXT 24-48
HOURS.  THE STRONG LOW PRESSURE SYSTEM WHICH BROUGHT STRONG WINDS
AND A MIX OF RAIN AND SNOW TO WESTERN KANSAS THURSDAY IS NOW EXITING
INTO THE LOWER MISSOURI RIVER VALLEY.

OF FIRST IMPORTANCE THIS MORNING WILL BE THIS MORNINGS LOWS AND
FROST/FREEZE HEADLINES. CLEARING HAS OCCURRED JUST WEST OF A
GCK-DDC-P28 LINE. THIS CLEARING IS EXPECTED TO VERY SLOWLY CONTINUE
EASTWARD. OBSERVATIONS IN THE FAR WESTERN COUNTIES HAVE FALLEN TO
THE LOW 30S WITH UPPER 20S DEWPOINTS...AND WINDS HAVE BECOME LIGHT
AND VARIABLE OR CALM. THIS SHOULD HELP NUDGE TEMPERATURES BELOW
FREEZING IN THE FREEZE WARNING AREA. WILL BE KEEPING FREEZE WARNING
INTACT THIS MORNING AS WELL AS FROST ADVISORY OVER THE CENTRAL
COUNTIES.

THE 500 MB CIRCULATION NOW NEAR NORTHEAST KANSAS WILL CONTINUE TO
SHIFT THE ENTIRE SYSTEM NORTHEAST ALLOWING A WARMER AIRMASS FROM THE
COLORADO PLAINS ENTER THE FORECAST AREA. 850 TEMPERATURES TODAY  WILL
INCREASE WELL INTO THE SINGLE DIGITS...AND EVEN POSSIBLE DOUBLE
DIGITS IN THE FAR SOUTHWEST SECTIONS OF THE DDC CWA. ABUNDANT
SUNSHINE THIS AFTERNOON AND SOME DOWNSLOPE COMPONENT WILL CONTRIBUTE
TO TEMPERATURES CLIMBING INTO THE 50S AND 60S...WHILE LOW STRATUS
THAT WILL LINGER OVER THE NORTHEAST SECTIONS WILL REFLECT INCOMING
SOLAR RADIATION KEEPING TEMPERATURES 4-7 DEGREES ABOVE THIS MORNINGS
LOWS UNLESS SIGNIFICANT CLEARING CAN OCCUR BY LATE MORNING. A DRYING
BOUNDARY LAYER AS INDICATED IN RUC/NAM FORECAST SOUNDING WILL
PRECLUDE ANY LOW CLOUDS IN THE WEST.

AS THE AREA REMAINS UNDER INCREASING PACIFIC HIGH PRESSURE AND
NVA/SUBSIDENCE FROM THE DOWNSTREAM SIDE OF THE DEVELOPING LARGE
WESTERN CONUS RIDGE...LOWS WILL ONCE AGAIN FALL TO AROUND THE
FREEZING MARK SATURDAY MORNING...WITH BEST CHANCES FOR SUBFREEZING
TEMPERATURES IN THE NORTHEAST SECTIONS AROUND HAYS. OVERALL WE WOULD
EXPECT TEMPERATURES TO BE A FEW TO SEVERAL DEGREES WARMER SATURDAY
MORNING THAN FRIDAY...THEREFORE WE DO NOT ANTICIPATE ANY HEADLINES
FOR FROST/FREEZE SATURDAY MORNING.  BY SATURDAY...THE UPPER LOW WILL
HAVE LIFTED WELL INTO THE UPPER MIDWEST...WHILE ALL SIGNIFICANT
POSITIVE VORTICITY REMAINS AHEAD OF THE RIDGING OVER SOUTH CENTRAL
CANADA AND THE GREAT LAKES. A WEAK PRESSURE PATTERN WILL ALLOW FOR
LIGHT WESTERLY WINDS DURING THE DAY AS THE RIDGE CONTINUES TO BUILD
HIGH PRESSURE TO THE LEE OF THE ROCKIES FOR ANOTHER FRONTAL PASSAGE
AS EARLY AS SUNDAY EVENING. IN TH MEANTIME...EXPECT A MUCH WARMER
SATURDAY AFTERNOON WITH FAIRLY UNIFORM TEMPERATURES ACROSS SOUTHWEST
KANSAS IN THE LOWER 70S AND SLIGHTLY MILDER OVERNIGHT MINIMUMS IN
THE UPPER 30S AND LOW 40S.

RUSSELL

DAYS 3-7...

THE 00Z ECMWF/UKMET/GFS WERE IN EXCELLENT AGREEMENT WITH THE LARGE
SCALE FEATURES THROUGH 120 HRS. ECMWF/GFS LOW LEVEL THERMAL FIELDS
WERE NEARLY IDENTICAL AND GENERALLY ACCEPTED. THE ONLY STRIKING
DIFFERENCE WAS IN SFC DEWPOINTS BY 12Z MONDAY WHEN THE GFS IS
A LOT MORE MOIST. THE GFS DEWPOINTS WERE NOT USED AND LOWS
WERE LEFT ALONE FOR MONDAY FOR THIS REASON. SUNDAY MAXES WERE
RAISED SEVERAL DEGREES SINCE ALL THE MODELS SHOW THE FRONT ARRIVING
IN THE AFTERNOON INSTEAD OF THE MORNING. MAXES WERE RAISED FOR
TUE/WED INTO THE 70S SINCE DOWNSLOPE FLOW SHOULD LEAD TO GOOD
WARMING.

THERE IS CONSIDERABLE UNCERTAINTY WITH THE NEXT SHORTWAVE TROUGH
ADVERTISED TO APPROACH THE SOUTHERN PLAINS BY THU/FRI. BUT
GIVEN THE LACK OF LOW LEVEL MOISTURE AND FAIRLY WEAK NATURE OF THE
APPROACHING SYSTEM, FCST IMPLICATIONS MAY BE MINOR DESPITE THE
UNCERTAINTY IN THE DETAILS/TIMING OF THE MID TO HIGH LEVEL PATTERN.

&&

.AVIATION...

LOW LEVEL CLOUD BANK WILL SLOWLY MIGRATE EASTWARD TODAY. MVFR
CIGS AT DDC/GCK SHOULD GIVE WAY TO VFR CIGS BETWEEN 10 AND 13 UTC.
BUT HAYS MAY KEEP MVFR CIGS UNTIL AFTERNOON. SOLID STRATUS DECK
AT HYS WILL PROBABLY BREAK UP INTO A SCT-BKN STRATOCU DECK BASED
AROUND 2000FT BY 20Z.

FINCH

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  35  72  41 /   0   0   0   0
GCK  58  34  71  40 /   0   0   0   0
EHA  63  36  74  40 /   0   0   0   0
LBL  63  36  73  41 /   0   0   0   0
HYS  48  33  70  39 /   0   0  10   0
P28  53  35  72  41 /   0   0  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING FOR KSZ061-
074-075-084-085.

FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR KSZ043-044-
062>064-076>078-080-086>090.

&&

FN33/24
Hazardous weather outlook, Oct 24, 11:25 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1125 AM CDT FRI OCT 24 2008

KSZ030-031-043>046-061>066-074>081-084>090-251000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1125 AM CDT FRI OCT 24 2008 /1025 AM MDT FRI OCT 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

AREAS OF FROST WILL LIKELY DEVELOP BETWEEN 5 AM CDT AND 8 AM CDT
SATURDAY MORNING...ESPECIALLY IN LOW LYING AREAS. SENSITIVE
VEGETATION SHOULD BE SHELTERED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

ANOTHER FROST OF FREEZE IS POSSIBLE SUNDAY NIGHT INTO EARLY
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 12:00 PM CDTAreal Flood WarningDDCPawnee51 hr

Nearby

Frost Advisories in Kansas, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.